# SDR SIMA2011121230001

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 21,855 hours, 19,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 4 BATTERY HOLDER ASSEMBLY / BATTERY CHARGER IAW AMM 33-50-04.  OP CHECK GOOD.
